MathSciNet Relay Station
MathSciNet bibliographic data
MR857738 (87k:58247) 58F99 (58F40 90A16 92A05)
Smith, H. L. Cooperative systems of differential equations with concave nonlinearities. Nonlinear Anal. 10 (1986), no. 10, 1037–1052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement